# SDR AALA202007229013

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N53464012203
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 151VG IN AFT CARGO COMPARTMENT. REPLACED FLOOR PANEL 151VG IN AFT CARGO COMPARTMENT WITH REPLACEMENT MATERIAL IAW SRM 53-02-00-300-011 PARA 2A AND IRM 9701 REV I.
